Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 4(340), Pages 185–186 (Mi umn1652)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Voronezh Winter Mathematical School “Modern Methods in Theory of Functions and Adjacent Problems”

Yu. V. Pokornyi, P. L. Ul'yanov, A. V. Borovskikh


DOI: https://doi.org/10.4213/rm1652

Full text: PDF file (67 kB)


Citation: Yu. V. Pokornyi, P. L. Ul'yanov, A. V. Borovskikh, “Voronezh Winter Mathematical School “Modern Methods in Theory of Functions and Adjacent Problems””, Uspekhi Mat. Nauk, 56:4(340) (2001), 185–186

Citation in format AMSBIB
\Bibitem{PokUlyBor01}
\by Yu.~V.~Pokornyi, P.~L.~Ul'yanov, A.~V.~Borovskikh
\paper Voronezh Winter Mathematical School ``Modern Methods in Theory of Functions and Adjacent Problems''
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 4(340)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn1652}
\crossref{https://doi.org/10.4213/rm1652}


Linking options:
  • http://mi.mathnet.ru/eng/umn1652
  • https://doi.org/10.4213/rm1652
  • http://mi.mathnet.ru/eng/umn/v56/i4/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belotserkovskii, OM, “Vladimir Aleksandrovich Il'in - (A tribute in honor of his seventy-fifth birthday)”, Differential Equations, 39:5 (2003), 609  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (obituary)”, Russian Math. Surveys, 62:4 (2007), 767–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:232
    Full text:151
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021